# SDR IPXA11168745

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Main Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE SHUTDOWN, MAIN ENTRY DOOR SLIDE INDICATES ARMED ON ECAM DOOR PAGE, WITH SLIDE ARMING LEVER FULLY IN DISARM POSITION AND PINNED.  UNABLE TO DUPLICATE SYS OK IAW MM 52-73-13-05.
